Alert archive / Vermont / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 53, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 2, 2013, 3:09 PM EDT for Bennington County, Windham County, Vermont. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2013, 3:09 PM EDT (19:09 UTC)
- Expired
- Jun 2, 2013, 4:15 PM EDT
- In force
- 66 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 130 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 3:33 PM EDT | TSTM WND DMG | East Jamaica, VT | SEVERAL TREE LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 11:33 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 487 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
930
WUUS51 KALY 021909
SVRALY
VTC003-025-022015-
/O.NEW.KALY.SV.W.0053.130602T1909Z-130602T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
309 PM EDT SUN JUN 2 2013
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BENNINGTON COUNTY IN SOUTHERN VERMONT...
WINDHAM COUNTY IN SOUTHERN VERMONT...
THIS INCLUDES THE CITIES OF...TOWNSHEND...STRATTON...LONDONDERRY...
BELLOWS FALLS...
* UNTIL 415 PM EDT
* AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11
MILES SOUTHWEST OF STRATTON...OR 8 MILES NORTHEAST OF BENNINGTON...
AND MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
STRATTON BY 325 PM EDT...
WEST WARDSBORO BY 330 PM EDT...
7 MILES NORTHWEST OF TOWNSHEND BY 350 PM EDT...
8 MILES SOUTHEAST OF LONDONDERRY BY 355 PM EDT...
6 MILES NORTHWEST OF SAXTONS RIVER BY 410 PM EDT...
8 MILES NORTHWEST OF BELLOWS FALLS BY 415 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV
OR TWITTER @NWSALBANY.
&&
LAT...LON 4307 7244 4306 7246 4300 7244 4297 7247
4296 7252 4292 7252 4285 7301 4309 7300
4315 7298 4330 7297 4331 7283 4326 7281
4323 7270 4324 7247 4320 7243 4317 7245
TIME...MOT...LOC 1908Z 234DEG 25KT 4296 7305
$$
TAW/IRL2 follow-up statements
788
WWUS51 KALY 021947
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
347 PM EDT SUN JUN 2 2013
VTC003-025-022015-
/O.CON.KALY.SV.W.0053.000000T0000Z-130602T2015Z/
BENNINGTON VT-WINDHAM VT-
347 PM EDT SUN JUN 2 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR WINDHAM AND EASTERN BENNINGTON COUNTIES...
AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR JAMAICA...OR 7 MILES NORTHWEST OF TOWNSHEND...MOVING
NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WINDHAM...LAWRENCE FOUR CORNERS AND NORTH WINDHAM BY 355 PM EDT...
HOUGHTONVILLE BY 400 PM EDT...
GRAFTON...CAMBRIDGEPORT AND ATHENS BY 405 PM EDT...
BARTONSVILLE AND BROCKWAYS MILLS BY 410 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV
OR TWITTER @NWSALBANY.
&&
LAT...LON 4307 7244 4306 7246 4300 7244 4297 7247
4296 7252 4292 7252 4285 7301 4309 7300
4315 7298 4330 7297 4331 7283 4326 7281
4323 7270 4324 7247 4320 7243 4317 7245
TIME...MOT...LOC 1946Z 234DEG 25KT 4311 7276
$$
TAW/IRL013
WWUS51 KALY 022006
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
406 PM EDT SUN JUN 2 2013
VTC003-025-022014-
/O.CAN.KALY.SV.W.0053.000000T0000Z-130602T2015Z/
BENNINGTON VT-WINDHAM VT-
406 PM EDT SUN JUN 2 2013
...THE SEVERE THUNDERSTORM WARNING FOR WINDHAM AND EASTERN BENNINGTON
COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF SOUTHERN VERMONT IS
CANCELED...AS THE LINE OF STRONG TO SEVERE THUNDERSTORMS HAS MOVED
EAST OF THE REGION.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV
OR TWITTER @NWSALBANY.
LAT...LON 4307 7244 4306 7246 4300 7244 4297 7247
4296 7252 4292 7252 4285 7301 4309 7300
4315 7298 4330 7297 4331 7283 4326 7281
4323 7270 4324 7247 4320 7243 4317 7245
TIME...MOT...LOC 2004Z 234DEG 25KT 4318 7262
$$
TAW/IRLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:08 PM EDT, 1 minute earlier.
Area forecast discussion, Jun 2, 3:08 PM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 308 PM EDT SUN JUN 2 2013 .SYNOPSIS... A STRONG COLD FRONT WILL APPROACH FROM THE WEST THROUGH THIS EVENING WITH INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS AS THE DAY PROGRESSES. SOME OF THESE STORMS COULD BE STRONG TO LOCALLY SEVERE. DRY WEATHER WITH NEAR NORMAL TEMPERATURES ARE EXPECTED MONDAY THROUGH MIDWEEK AS HIGH PRESSURE BUILDS INTO THE REGION. && .NEAR TERM /THROUGH TONIGHT/... SEVERE THUNDERSTORM WATCH #271 REMAINS IN EFFECT UNTIL 8 PM FOR ALL OF FA EXCEPT FOR HERKIMER AND HAMILTON COUNTIES. NUMEROUS SHOWERS AND THUNDERSTORMS HAVE MOVED ACRS THE FA WITH SOME OF THE THUNDERSTORMS BEING SEVERE. THE STORMS HAVE FIRED AHEAD OF A PRE FRONTAL TROUGH. SPC MESOANALYSIS INDICATES SB CAPES BTWN 1000 AND 2500 J/KG ACRS THE FA AT MID AFTRN. MID LVL LAPSE RATES BTWN 6 AND 6.5 C/KM WITH LOW LEVEL LAPSE RATES BTWN 6.5 AND 7.5 C/KM. STORM RELATIVE HELICITY VALUES BTWN 0-3 KM BTWN 100 AND 150 M2/S2 AND PWATS BWTN 1.6 AND 1.8 INCHES. FURTHER STRONG WIND FIELDS IN THE LOW LEVELS WITH H7 WINDS FROM SOUTHWEST TO NORTHEAST AT 35 TO 45 KTS HAVE CELL MOVEMENT AT 40 TO 50 MPH IN THIS DIRECTION. THE SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO CONTINUE THROUGH AROUND MIDNIGHT WITH THE SEVERE THREAT ENDING THIS EVENING. THE PCPN IS EXPECTED TO END FROM NORTHWEST TO SOUTHEAST AS THE COLD FRONT FINALLY PUSHES THROUGH THE FA BY ARND 06Z. EXPECT LOWS TO RANGE FROM THE UPPER 40S NORTHWEST TO MID 60S SOUTHEAST. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... THERE COULD BE SOME LINGERING SHOWERS MONDAY MORNING INTO EARLY MONDAY AFTERNOON...WITH THE BEST COVERAGE IN THE MID HUDSON VALLEY THROUGH NW CT AND THE SOUTHERN BERKSHIRES. GRADUAL CLEARING WILL MOVE FROM WEST TO EAST DURING THE DAY WITH GUSTY NORTHWEST WINDS IN THE WAKE OF THE COLD FRONT. EXPECT HIGHS ON MONDAY TO RANGE FROM THE MID 60S NORTHWEST TO UPPER 70S SOUTHEAST. HIGH PRESSURE WILL BE SLOW TO BUILD INTO OUR REGION THROUGH TUESDAY NIGHT AND WITH A RELATIVELY STRONG SURFACE AND UPPER LOW OVER SOUTHEASTERN CANADA...AN ENHANCED PRESSURE GRADIENT WILL BE SLOW TO LOOSEN...SUGGESTING WINDS MAY NOT GO CALM AT NIGHT AND BREEZY CONDITIONS DURING THE DAY TUESDAY. EXPECT LOWS IN THE UPPER 30S TO UPPER 40S MONDAY NIGHT WITH HIGHS ON TUESDAY IN THE MID 60S TO MID 70S AND LOWS TUESDAY NIGHT IN THE 30S TO MID 40S WITH SOME FROST POSSIBLE ACRS THE WRN ADIRONDACKS. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... THE PERIOD WILL START OUT DRY AND RATHER PLEASANT FOR WEDNESDAY...WITH SEASONABLE TEMPERATURES AND COMFORTABLE HUMIDITY LEVELS DUE TO SURFACE HIGH PRESSURE OVERHEAD. THE HIGH WILL DRIFT EASTWARD TO THE NEW ENGLAND COAST WEDNESDAY NIGHT INTO THURSDAY MORNING...AS A FRONTAL BOUNDARY APPROACHES FROM THE OHIO VALLEY AND CENTRAL/SOUTHERN APPALACHIANS. THURSDAY NIGHT THROUGH SATURDAY THE FORECAST BECOMES MORE MUDDLED...AS THE PATTERN BECOMES COMPLEX AND CHAOTIC. THE GFS IS INDICATING A DECENT SURGE OF MOISTURE INTO THE AREA WITH A QUASI-STATIONARY BOUNDARY SETTING UP. THIS COULD LEAD TO SIGNIFICANT RAINFALL. HOWEVER...THIS SCENARIO IS HIGHLY UNCERTAIN AT THIS TIME DUE TO THE OVERALL LARGE SPREAD AMONG VARIOUS SOURCES OF MODEL GUIDANCE FOR THIS TIME FRAME INCLUDING THE ECMWF...WHICH IS LESS AGGRESSIVE WITH HEAVY PRECIP. EITHER WAY...WILL AT LEAST MENTION CHANCE POPS THROUGH THIS TIME FRAME. INSTABILITY PARAMETERS ARE LACKING...SO WILL LABEL AS SHOWERS FOR NOW. THE ECMWF ACTUALLY DEPICTS AN UPPER LEVEL RIDGE STARTING TO BUILD ACROSS THE REGION ON SATURDAY...SO THE FIRST PART OF THE WEEKEND MAY NOT END UP WET. TEMPERATURES WILL BE HIGHLY DEPENDENT ON THE EVENTUAL DEGREE OF CLOUD COVER/SHOWERS THAT WILL BE PRESENT. DUE TO EXPECTED MOSTLY CLOUDY SKIES THROUGH MUCH OF THE PERIOD WILL FORECAST SMALLER THAN NORMAL DIURNAL RANGES. HIGHS ARE GENERALLY EXPECTED TO BE IN THE MID 60S TO MID 70S EACH DAY WITH LOWS IN THE UPPER 40S TO UPPER 50S EACH NIGHT. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... PERIODIC SHRA AND TSRA WILL AFFECT THE AIRPORTS UNTIL 22Z... PRODUCING OCCASIONAL MVFR/IFR CONDITIONS...OTRW VFR MAINLY SCT-BKN. SOUTHERLY SFC WINDS AROUND 10 KNOTS WILL BE GUSTY AT TIMES... DIMINISHING AFTER 00Z. A COLD FRONT WILL SLIDE THROUGH FROM THE WEST OVERNIGHT...AND AFTER A PERIOD OF IFR/MVFR TOWARD DAYBREAK... CONDITIONS WILL GRADUALLY IMPROVE ON MONDAY. THERE ARE NO VERTICAL SHEAR CONCERNS. OUTLOOK... MON PM...VFR. CHC LINGERING -SHRA MAINLY NEAR KPOU. MON NGT-WED NGT...MAINLY VFR. NO SIG WX. THU...MAINLY VFR. CHC -SHRA. && .FIRE WEATHER... NO SIGNIFICANT FIRE WEATHER RELATED CONCERNS EXPECTED THROUGH EARLY NEXT WEEK. THUNDERSTORMS ARE LIKELY THROUGH TONIGHT WITH LINGERING SCATTERED SHOWERS EXPECTED INTO MONDAY. RELATIVE HUMIDITY VALUES WILL RECOVER TO 80 TO 100 PERCENT TONIGHT...DROP TO 35 TO 55 PERCENT MONDAY AFTERNOON...RECOVER TO 75 TO 100 PERCENT MONDAY NIGHT...AND DROP TO 25 TO 35 PERCENT ON TUESDAY. DRIER COOLER WEATHER WILL RETURN BY TUESDAY. && .HYDROLOGY... WET WEATHER IS EXPECTED FOR A GOOD PORTION OF THE PERIOD INTO MONDAY. THUNDERSTORMS ARE LIKELY THIS AFTERNOON INTO TONIGHT AND LINGERING SCATTERED SHOWERS ARE POSSIBLE INTO MONDAY. SOME OF THE THUNDERSTORMS ESPECIALLY THIS AFTERNOON AND EVENING COULD PRODUCE LOCALLY HEAVY RAINFALL AS A SLOW MOVING BUT STRONG COLD FRONT BEGINS TO HEAD OUR WAY FROM THE OHIO VALLEY. ALL THESE FACTORS COULD PRODUCE LOCALIZED FLOODING AND ALLOW FOR RISES ON RIVERS AND STREAMS. SOME TRAINING OF CELLS IS EXPECTED AS THEY MOVE FROM SOUTHWEST TO NORTHEAST AT 40 TO 50 MPH. MOST AREAS CAN EXPECT TO RECEIVE HALF AN INCH TO AN INCH AND A HALF OF RAINFALL THROUGH MONDAY WITH LOCALIZED HIGHER AMOUNTS OVER 2 INCHES IN SLOWER MOVING LINES OF THUNDERSTORMS. PLEASE CONTINUE TO MONITOR THE FORECAST. DRY WEATHER SHOULD RETURN LATER ON MONDAY THROUGH MUCH OF THE UPCOMING WORK WEEK. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...11/NAS NEAR TERM...11/NAS SHORT TERM...11 LONG TERM...11/JPV AVIATION...ELH FIRE WEATHER...11 HYDROLOGY...11/NAS
Hazardous weather outlook, Jun 2, 11:44 AM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1144 AM EDT SUN JUN 2 2013 CTZ001-013-MAZ001-025-NYZ039>043-047>054-058>061-063>066-082>084- VTZ013>015-031100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1144 AM EDT SUN JUN 2 2013 ...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK EXCLUDING THE WESTERN ADIRONDACKS...AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUESTED AT THIS TIME FOR THE FOLLOWING COUNTIES...LITCHFIELD...BERKSHIRE...ALBANY...COLUMBIA DUTCHESS...FULTON...GREENE...MONTGOMERY...RENSSELAER...SARATOGA SCHENECTADY...SCHOHARIE...ULSTER...WARREN...WASHINGTON...BENNINGTON ...WINDHAM. NYZ032-033-038-031100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- 1144 AM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS OF EAST CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. MAINLY NON SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. ALONG AND AHEAD OF A COLD FRONT. SOME THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS AND HAIL. INDIVIDUAL THUNDERSTORMS WILL MOVE FROM SOUTHWEST TO NORTHEAST AT 40 TO 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 2, 1:45 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
145 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL GLENS FALLS 43.31N 73.65W
06/02/2013 M1.00 INCH WARREN NY TWITTER
QUARTER INCH HAIL.
&&
EVENT NUMBER ALY1300178
HWJIVLocal storm report, Jun 2, 2:19 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
219 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL GLENS FALLS 43.31N 73.65W
06/02/2013 M1.00 INCH WARREN NY PUBLIC
&&
EVENT NUMBER ALY1300179
11Local storm report, Jun 2, 2:23 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
223 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL GLENS FALLS 43.31N 73.65W
06/02/2013 M1.00 INCH WARREN NY PUBLIC
&&
EVENT NUMBER ALY1300180
11Special weather statement, Jun 2, 2:27 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
227 PM EDT SUN JUN 2 2013
VTZ013-021915-
BENNINGTON VT-
227 PM EDT SUN JUN 2 2013
...A STRONG THUNDERSTORM IN
BENNINGTON COUNTY IN SOUTHERN VERMONT...
AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...WINDS AROUND 50
MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR ARLINGTON...OR
ABOUT OVER ARLINGTON...AND MOVING NORTHEAST AT 25 MPH.
THE THUNDERSTORM WILL BE NEAR...
MANCHESTER BY 245 PM EDT
MANCHESTER CENTER AND 6 MILES SOUTHEAST OF DORSET BY 250 PM EDT
RAINFALL RATES MAY EXCEED A HALF AN INCH IN AN HOUR FROM THIS LINE
OF THUNDERSTORMS.
LAT...LON 4326 7285 4312 7287 4311 7288 4312 7299
4303 7301 4303 7302 4299 7327 4331 7326
4332 7314 4330 7282 4326 7282
TIME...MOT...LOC 1826Z 237DEG 23KT 4308 7323
TAW/IRLLocal storm report, Jun 2, 2:34 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
234 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG CAMBRIDGE 43.03N 73.38W
06/02/2013 WASHINGTON NY TRAINED SPOTTER
MULTIPLE LARGE TREES DOWN
&&
EVENT NUMBER ALY1300181
11Local storm report, Jun 2, 2:52 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
252 PM EDT SUN JUN 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TSTM WND DMG HOOSICK 42.86N 73.33W
06/02/2013 RENSSELAER NY PUBLIC
LARGE TREE LIMBS DOWN
&&
EVENT NUMBER ALY1300182
11The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 1:50 PM EDT | Severe Thunderstorm Warning | ALY | Bennington | 55 min |
| Jun 2, 2:27 PM EDT | Special Weather Statement | ALY | Bennington | 48 min |
| Jun 2, 2:33 PM EDT | Severe Thunderstorm Warning | ALY | Bennington | 57 min |
| Jun 2, 2:41 PM EDT | Areal Flood Advisory | ALY | Bennington | 3 hr |
| Jun 2, 2:53 PM EDT | Flash Flood Warning | ALY | Bennington | 3 hr |
Nearby
Severe Thunderstorm Warnings in Vermont, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.